# SDR SWAA2021072927131

- Difficulty date: March 12, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,398 hours, 11,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY AFT CORNER THRESHOLD CRACKED. / REPLACED DAMAGED AFT CORNER THRESHOLD (ROBBED FROM A/C 242;WIZ NIS # 6919750). INSTALLED ON 753-140-00-02Y (D77QC)
